# SDR SIMA20130720004

- Difficulty date: July 20, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 33,896 hours, 31,532 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY LIGHT NOT WORKING.  CONNECTED THE ELECTRICAL CONNECTOR TO THE EMERGENCY LIGHT ASSY.  OP'S CHECKED GOOD IAW AMM 33-50-10.
